# SDR 96FDEA00950

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Loose Screws
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON I/B SIDE AFT BULKHEAD AREA, THERE ARE 8 LOOSE TRI-WING SCREWS ON STA YN 417.212.  REMOVED BOLTS FOR INSPECTION AND CLEARED BOLT HOLES.  COMPLIED WITH HFEC INSPECTION ON 8 BOLTS HOLES, NO DEFECT NOTED.  INSTALLED BOLTS AND TORQUED PER MM 20-50-02.
